# SDR VNAA202411240022

- Difficulty date: October 20, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF LBL9 BTW FS 477.40 TO FS 693.00 (4 EAS).  SEAT RAILS OF LBL9 BTW FS 477.40 TO FS 693.00 (4 EAS) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND CRJ900 SRM 53-41-49-101-001-A02. PER CONFIGURATION, NEW SEAT RAILS OF LBL9 BTW FS 581.00 TO FS 693.00 ARE 2 EAS IN LIEU OF 3 EAS PER CRJ900 AIPC 53-00-49-01 AND WERE REPLACED PER CRJ900 AMM 53-00-49
